Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 211, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jul 29, 2007, 8:46 PM EDT for Lancaster County, York County, Pennsylvania. It was in force for 74 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 29, 2007, 8:46 PM EDT (00:46 UTC)
- Expired
- Jul 29, 2007, 10:00 PM EDT
- In force
- 74 min
- Issued by
- NWS State College, PA
- Area
- Counties, with a storm outline in the text
Counties Lancaster County, PA, York County, PA
The radar
The Sterling radar (KLWX), 137 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 29, 8:50 PM EDT | HAIL 0.75 | Bainbridge, PA | PENNY-SIZED HAIL ACCOMPANIED BY WINDS ESTIMATED TO 55 MPH. |
| Jul 29, 9:10 PM EDT | TSTM WND DMG | 2 W York, PA | TREES DOWN AND STREET FLOODING REPORTED IN WEST MANCHESTER TWP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 0.8 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 320 J/kg
- Mixed-layer CIN
- -140 J/kg
- Mixed-layer LCL
- 944 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KCTP 300046 SVRCTP PAC071-133-300200- /O.NEW.KCTP.SV.W.0211.070730T0046Z-070730T0200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE STATE COLLEGE PA 846 PM EDT SUN JUL 29 2007 THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA... WESTERN LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA... * UNTIL 1000 PM EDT * AT 842 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ELIZABETHTOWN TO DOVER...AND MOVING SOUTHEAST AT 20 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... MOUNT JOY AND MAYTOWN AROUND 855 PM EDT... YORK AND THOMASVILLE AROUND 900 PM EDT... LANDISVILLE AND HALLAM AROUND 905 PM EDT... COLUMBIA AND MOUNTVILLE AROUND 910 PM EDT... SPRY AROUND 915 PM EDT... JACOBUS AND DALLASTOWN AROUND 920 PM EDT... THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-83 BETWEEN MILE MARKERS 1 AND 31. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY 283...ROUTE 30. VERY HEAVY RAIN WILL ALSO OCCUR WITH THIS LINE OF SEVERE THUNDERSTORMS...WHICH COULD FLOOD LOW LYING AREAS QUICKLY AND COVER ROADS WITH WATER. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A STURDY LOCATION NOW. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. LAT...LON 4026 7653 4004 7696 3972 7677 3972 7618 $$ FORECASTER: DANGELO
2 follow-up statements
000 WWUS51 KCTP 300118 SVSCTP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 917 PM EDT SUN JUL 29 2007 PAC071-133-300200- /O.CON.KCTP.SV.W.0211.000000T0000Z-070730T0200Z/ YORK PA-LANCASTER PA- 917 PM EDT SUN JUL 29 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT FOR SOUTHWESTERN LANCASTER AND YORK COUNTIES... AT 912 PM EDT...DOPPLER RADAR INDICATED AND TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH...AND POSSIBLY MAKING PENNY SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM MARIETTA TO NEW SALEM...MOVING SOUTHEAST AT 15 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... SPRY...SEVEN VALLEYS AND JACOBUS AROUND 925 PM EDT... EAST PROSPECT AROUND 930 PM EDT... WINDSOR...RED LION AND LOGANVILLE AROUND 935 PM EDT... GLEN ROCK AROUND 945 PM EDT... WINTERSTOWN AND FELTON AROUND 950 PM EDT... THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-83 BETWEEN MILE MARKERS 1 AND 29. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30. THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE...AND STAY AWAY FROM WINDOWS. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR DAMAGING WINDS... DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING...AWAY FROM WINDOWS OR EVEN BELOW GROUND LEVEL. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. LAT...LON 4017 7661 4004 7696 3972 7686 3972 7618 $$ FORECASTER: DANGELO
000 WWUS51 KCTP 300133 SVSCTP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 932 PM EDT SUN JUL 29 2007 PAC071-300142- /O.CAN.KCTP.SV.W.0211.000000T0000Z-070730T0200Z/ LANCASTER PA- 932 PM EDT SUN JUL 29 2007 ...THE SEVERE THUNDERSTORM WARNING FOR LANCASTER COUNTY IS CANCELLED... THE STORM HAS WEAKENED TO BELOW SEVERE LEVELS. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. LAT...LON 4005 7653 3992 7694 3972 7690 3972 7621 $$ PAC133-300200- /O.CON.KCTP.SV.W.0211.000000T0000Z-070730T0200Z/ YORK PA- 932 PM EDT SUN JUL 29 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT FOR SOUTHERN YORK COUNTY... AT 929 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM STONYBROOK TO CODORUS...MOVING SOUTHEAST AT 15 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... EAST PROSPECT...LOGANVILLE AND DALLASTOWN AROUND 940 PM EDT... WINDSOR AND RED LION AROUND 945 PM EDT... GLEN ROCK AROUND 950 PM EDT... FELTON AND WINTERSTOWN AROUND 955 PM EDT... SHREWSBURY AND NEW FREEDOM AROUND 1000 PM EDT... THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-83 BETWEEN MILE MARKERS 1 AND 21. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROAD...ROUTE 30. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR DAMAGING WINDS... DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING...AWAY FROM WINDOWS OR EVEN BELOW GROUND LEVEL. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. LAT...LON 4005 7653 3992 7694 3972 7690 3972 7621 $$ FORECASTER: DANGELO
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 7:46 PM EDT, 1 hour earlier.
Area forecast discussion, Jul 29, 7:46 PM EDT, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 746 PM EDT SUN JUL 29 2007 .SYNOPSIS... THE LARGE SCALE FRONTAL AND MOISTURE BOUNDARY THAT HAS BROUGHT CONSIDERABLE SHOWER ACTIVITY SHOULD PUSH TO OUR EAST OVER THE NEXT 24 TO 36 HOURS. NORTHWEST FLOW ALOFT AND ANTICYCLONIC CONDITIONS TO OUR NORTH WHICH SHOULD HELP LOWER MOISTURE AND REDUCE THE SHOWER ACTIVITY. A SECONDARY FRONTAL SYSTEM COULD BRING MORE DRIER AIR INTO THE REGION LATER IN THE WEEK ALONG ABOUT SATURDAY. && .NEAR TERM /UNTIL 11 PM THIS EVENING/... MOST OF THE SHOWER AND THUNDERSTORM ACTIVITY SHOULD PUSH TO THE SOUTH AND EAST. THESE SLOW MOVING STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL AND FEW COULD PRODUCE GUSTY WINDS THIS EVENING. MOST OF THE ACTIVITY SHOULD PUSH OUT OF SOUTHERN AND EASTERN AREAS LATER THIS EVENING. THE NORTHERN AREAS SHOULD REMAIN RAIN FREE THIS EVENING. PATCHY HAZE AND PATCHY FOG WILL DEVELOP OVERNIGHT. DENSER IN AREAS OF RAINFALL THIS AFTERNOON. && .SHORT TERM /11 PM THIS EVENING THROUGH MONDAY NIGHT/... THE FOG AND HAZE WILL TAKE AWHILE TO BURN OFF MONDAY AM. BUT IT SHOULD BURN OFF WITH TIME LEAVING SOME AREAS WITH HAZE. MODELS SUGGEST SOME CAPE AND POTENTIAL FOR SHOWERS AND THUNDERSTORMS THOUGH THE LOW-LEVEL BOUNDARY SHOULD BE TO OUR EAST AND THUS THE FOCUS FOR STORMS WILL BE LOWER THAN TODAY. DRY AIR AND COOLER TEMPERATURES SHOULD KEEP POPS LOW IN NORTHERN AND WESTERN AREAS OF THE AREA.BEST CHANCE WILL BE IN EAST/SOUTHEAST. && .LONG TERM /TUESDAY THROUGH SUNDAY/... PWATS RETURN TO NORMAL ON TUESDAY AS SFC HI PRES /LOCATED DOWNSTREAM OF PLAINS MID/UPR LVL RIDGE AXIS/ SLIDES EWD FROM THE UPR OH VLY. BY THIS TIME...HPC SFC PROGS SHOW THE FRONTAL BNDRY WASHING OUT ALONG THE MID ATLANTIC COAST. SEASONABLY WARM AND DRY CONDITIONS SHOULD PERSIST FOR THE REMAINDER OF THE WORK WEEK. NO POPS IN THE FCAST THRU THUR...WHICH AGREES WITH THE LATEST MODELS/EPS. SFC RIDGE AXIS IS FCAST TO CROSS THE REGION ON THUR WITH RETURN FLOW SETTING UP FROM THE SW. GEFS INDICATES ABOVE NORMAL HEIGHTS AND 850MB TEMPS EXTENDING FROM THE UPPER PLAINS AND INTO THE NORTHEAST BY THIS TIME...SUPPORTING TEMPS AOA NORMAL. HPC SFC PROGS SHOW A WEAKENING CLD FNTL BNDRY DROPPING SWD TOWARD NRN PA FRI-SAT...WHICH MAY ACT AS MORE OF A FOCUS FOR SHRA/TSRA ACTIVITY. HOWEVER...TIMING WILL CERTAINLY NEED TO BE RESOLVED AS STILL LOTS OF UNCERTAINTY THIS FAR OUT. MANUAL BLEND OF ENS MOS/GMOS/HPC RESULTED IN LITTLE CHANGE TO PREVIOUS LONG RANGE FCAST. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... THUNDERSTORMS ONGOING ACROSS MUCH OF SOUTHERN AND CENTRAL PA. THESE WILL CONTINUE THROUGH THE NEXT COUPLE OF HOURS...BUT WILL GRADUALLY SETTLE DOWN OVERNIGHT. MOISTURE PRODUCED BY THE STORMS FROM EARLIER IN THE DAY IS EXPECTED TO PRODUCE WIDESPREAD FOG ACROSS THE REGION OVERNIGHT...ALTHOUGH SOMEWHAT DRIER AIR MOVING SOUTHWARD OUT OF NEW YORK MAY MITTIGATE SOME OF THE IMPACT. ONCE THE REMAINING FOG DISSIPATES...ATMOSPHERE REMAINS MARGINALLY UNSTABLE DURING THE EARLY AFTERNOON AND A FEW THUNDERSTORMS ARE EXPECTED TO DEVELOP. COVERAGE WILL BE LIMITED AND VFR IS EXPECTED TO DOMINATE. IMPROVING CONDITIONS ARE EXPECTED TO CONTINUE THROUGHOUT THE WEEK AS DRY AIR SETTLES ACROSS THE REGION. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...GRUMM NEAR TERM...GRUMM SHORT TERM...GRUMM LONG TERM...STEINBUGL AVIATION...CONNELLY
Hazardous weather outlook, Jul 29, 4:45 AM EDT, 16 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 445 AM EDT SUN JUL 29 2007 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-300845- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 445 AM EDT SUN JUL 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL FORM TODAY IN THE VICINITY OF A STALLED FRONTAL BOUNDARY ACROSS SOUTHEAST PENNSYLVANIA. A FEW OF THESE STORMS COULD BECOME SEVERE THIS AFTERNOON ACROSS THE LOWER SUSQUEHANNA VALLEY. LARGE HAIL...DAMAGING WIND GUSTS AND EXCESSIVE RAINFALL ARE POSSIBLE IN A FEW ISOLATED SPOTS ACROSS THIS AREA BETWEEN LATE MORNING AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 29, 6:36 PM EDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 636 PM EDT SUN JUL 29 2007 PAZ058-292330- SCHUYLKILL- 636 PM EDT SUN JUL 29 2007 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SCHUYLKILL COUNTY... AT 635 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER POTTSVILLE...MOVING SOUTHWEST AT 5 MPH. WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL ALSO FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THIS STORM IS NEAR POTTSVILLE AT 635 PM...IT WILL BE NEAR MINERSVILLE AROUND 645 PM...JOE ZERBEY AIRPORT AROUND 705 PM AND TREMONT AROUND 730 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-81 BETWEEN MILE MARKERS 104 AND 125. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 209...STATE ROAD 61. FORECASTER: RXR
Special weather statement, Jul 29, 6:40 PM EDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 640 PM EDT SUN JUL 29 2007 PAZ059-292330- LEBANON- 640 PM EDT SUN JUL 29 2007 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LEBANON COUNTY... AT 637 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13 MILES NORTH OF ANNVILLE. THIS STORM IS NEARLY STATIONARY. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THIS STORM WILL BE NEAR FORT INDIANTOWN GAP AROUND 730 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-78 BETWEEN MILE MARKERS 0 AND 8...I-81 BETWEEN MILE MARKERS 82 AND 97. THIS WILL ALSO IMPACT ROUTE 22. FORECASTER: DANGELO
Special weather statement, Jul 29, 7:04 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 704 PM EDT SUN JUL 29 2007 PAZ066-300000- LANCASTER- 704 PM EDT SUN JUL 29 2007 ...A STRONG THUNDERSTORM WILL AFFECT WESTERN LANCASTER COUNTY... AT 654 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES SOUTH OF WILLOW STREET...MOVING NORTHWEST AT 10 MPH. WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL ALSO FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THIS STORM WILL BE NEAR WILLOW STREET AROUND 720 PM...SAFE HARBOR AROUND 725 PM...MILLERSVILLE AROUND 735 PM...LANCASTER AROUND 740 PM...MOUNTVILLE AROUND 755 PM AND COLUMBIA AROUND 800 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY 283...ROUTE 30...ROUTE 222. FORECASTER: RXR
Special weather statement, Jul 29, 7:16 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 716 PM EDT SUN JUL 29 2007 PAZ063-300000- CUMBERLAND- 716 PM EDT SUN JUL 29 2007 ...A STRONG THUNDERSTORM WILL AFFECT CUMBERLAND COUNTY... AT 712 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF CARLISLE...MOVING NORTHWEST AT 10 MPH. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL ALSO FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THIS STORM WILL BE NEAR BOILING SPRINGS AROUND 725 PM...CARLISLE AROUND 750 PM AND BLOSERVILLE AROUND 800 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 210 AND 230...I-81 BETWEEN MILE MARKERS 36 AND 52. FORECASTER: RXR
Local storm report, Jul 29, 7:35 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
735 PM EDT SUN JUL 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL GREENCASTLE 39.79N 77.73W
07/29/2007 E1.00 INCH FRANKLIN PA PUBLIC
&&
CJESpecial weather statement, Jul 29, 7:40 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 740 PM EDT SUN JUL 29 2007 PAZ056-057-063-300015- CUMBERLAND-DAUPHIN-PERRY- 740 PM EDT SUN JUL 29 2007 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL PERRY... NORTHEASTERN CUMBERLAND AND WEST CENTRAL DAUPHIN COUNTIES... AT 735 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES NORTH OF MARYSVILLE. THIS STORM IS NEARLY STATIONARY...BUT MAY DRIFT SOUTH TOWARD HARRISBURG. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THIS STORM WILL BE NEAR ENOLA AROUND 755 PM AND ROCKVILLE AROUND 815 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-81 BETWEEN MILE MARKERS 56 AND 70. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG EXPRESSWAY...ROUTE 11/15...ROUTE 322/22. FORECASTER: DANGELO
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 8:00 PM EDT | Flash Flood Warning | CTP | Cumberland | 3 hr |
| Jul 29, 8:25 PM EDT | Flash Flood Warning | CTP | Dauphin, Lebanon | 4 hr |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.